Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 
   

Integer Powers of Certain Symmetric Complex Pentadiagonal Matrices

PP: 1-5
doi:10.18576/msl/060101
Author(s)
Fikri KÖKEN, Saadet ARSLAN,
Abstract
The problem of computing integer powers of certain type matrices appears frequently in mathematical models. In general there is no computationally useful way to obtain arbitrary integer powers of matrices. Finding integer powers of an arbitrary nxn matrix carry a computational cost. However, this situation is different for banded symmetric matrices. In this paper, we derive a number of general expressions for integer powers of one type of symmetric complex pentadiagonal matrices.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved